4 doctors weighed in:
Do antibiotics cause lower back pain and a bladder infection?
4 doctors weighed in

Dr. Neetu Ahluwalia
Pain Management
2 doctors agree
In brief: They shouldn't
Those are not usual side effects from any antibiotic therapy, speak with your prescribing doctor about it.

In brief: They shouldn't
Those are not usual side effects from any antibiotic therapy, speak with your prescribing doctor about it.
Dr. Neetu Ahluwalia
Dr. Neetu Ahluwalia
Thank
Dr. J. Yusuf Erskine
Holistic Medicine
In brief: Yes and no!
It is not common for antibiotics to cause low back pain; if in doubt call the prescribing doctor! however, it is fairly common for antibiotics to change the normal flora in the body and to increase susceptibility to a urinary tract infection.
It is useful to take probiotics during and for two weeks after a course of antibiotics.

In brief: Yes and no!
It is not common for antibiotics to cause low back pain; if in doubt call the prescribing doctor! however, it is fairly common for antibiotics to change the normal flora in the body and to increase susceptibility to a urinary tract infection.
It is useful to take probiotics during and for two weeks after a course of antibiotics.
Dr. J. Yusuf Erskine
Dr. J. Yusuf Erskine
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors